# SDR SWAA2022021625673

- Difficulty date: July 22, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CUSTOMER CARD #14079 FOUND #5 UPPER BEAM CRACKED AT INBOARD RADIUS MOST FORWARD ATTACH POINT OF HANDLE BOX; ON FWD SERVICE DOOR / FWD SERVICE DOOR #5 UPPER BEAM REPLACED ON CUSTOMER RO# 0520055-B2R.
